# SDR SWAA2024102339204

- Difficulty date: September 18, 2024
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N7854B
- Make and model: Boeing 737-71B
- Aircraft serial: 29372
- Aircraft time: 51,205 hours, 33,957 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE LOCATED BTW BS 380 UP TO BS 400 RBL 10 2024-572916<[01] REPLACED ANGLE LOCATED BTW BS 380 UP TO BS 400 RBL 10 IAW B737-700 SRM 51-10-02 ITEM 9 SRM 51-40-02 AND DWG 143A5400 SHEET 38 REV.A SEE INDIVIDUAL SING-OFF BELLOW;[02] CERTIFIED CORRECTIVE ACTION 1; COMPLETED
